# SDR USAA2013073100013

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND DELAMINATION ON FLOOR PANEL 251LF BETWEEN FRAMES 54 TO 58 & Y254 TO -Y254.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG. 209.
